MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode; Nucleus 24 Cochlear Implant System
Model Number CI532
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, it was reported that open circuits were noted on 22 electrodes.Troubleshooting attempts were made; however, the issue could not be resolved.The implanted device remains.It is unknown if there are plans to explant the device and reimplant the patient with another cochlear device as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Nucleus CI532 Cochlear Implant with Slim Modiolar Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50813620
Report Number6000034-2026-03291
Device Sequence Number10158093
Product Code MCM
UDI-Device Identifier09321502032612
UDI-Public(01)09321502032612(11)260401(17)280331
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCI532
Device Catalogue NumberZ285654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale